Moments of passage times for Lévy processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 279-297.
@article{AIHPB_2004__40_3_279_0,
     author = {Doney, R. A. and Maller, R. A.},
     title = {Moments of passage times for {L\'evy} processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {279--297},
     publisher = {Elsevier},
     volume = {40},
     number = {3},
     year = {2004},
     doi = {10.1016/j.anihpb.2003.10.005},
     zbl = {1042.60025},
     mrnumber = {2060454},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.005/}
}
TY  - JOUR
AU  - Doney, R. A.
AU  - Maller, R. A.
TI  - Moments of passage times for Lévy processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2004
DA  - 2004///
SP  - 279
EP  - 297
VL  - 40
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.005/
UR  - https://zbmath.org/?q=an%3A1042.60025
UR  - https://www.ams.org/mathscinet-getitem?mr=2060454
UR  - https://doi.org/10.1016/j.anihpb.2003.10.005
DO  - 10.1016/j.anihpb.2003.10.005
LA  - en
ID  - AIHPB_2004__40_3_279_0
ER  - 
%0 Journal Article
%A Doney, R. A.
%A Maller, R. A.
%T Moments of passage times for Lévy processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2004
%P 279-297
%V 40
%N 3
%I Elsevier
%U https://doi.org/10.1016/j.anihpb.2003.10.005
%R 10.1016/j.anihpb.2003.10.005
%G en
%F AIHPB_2004__40_3_279_0
Doney, R. A.; Maller, R. A. Moments of passage times for Lévy processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 3, pp. 279-297. doi : 10.1016/j.anihpb.2003.10.005. http://www.numdam.org/articles/10.1016/j.anihpb.2003.10.005/

[1] J. Bertoin, An Introduction to Lévy Processes, Cambridge University Press, Cambridge, 1996. | MR | Zbl

[2] N.H. Bingham, R.A. Doney, Asymptotic properties of super-critical branching processes, I: The Galton-Watson process, Adv. Appl. Probab. 6 (1975) 711-731. | MR | Zbl

[3] N.H. Bingham, C.M. Goldie, J.L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. | MR | Zbl

[4] R.A. Doney, Stochastic bounds for Lévy processes, Ann. Probab., in press. | MR | Zbl

[5] R.A. Doney, R.A. Maller, Stability and attraction to normality for Lévy processes at zero and infinity, J. Theoret. Probab. 15 (2002) 751-792. | MR | Zbl

[6] K.B. Erickson, The strong law of large numbers when the mean is undefined, Trans. Amer. Math. Soc. 185 (1973) 371-381. | MR | Zbl

[7] S. Janson, Moments for first-passage and last-exit times, the minimum, and related quantities for random walks with positive drift, Adv. Appl. Probab. 18 (1986) 865-879. | MR | Zbl

[8] H. Kesten, R.A. Maller, Two renewal theorems for general random walks tending to infinity, Probab. Theory Related Fields 106 (1996) 1-38. | MR | Zbl

[9] W.E. Pruitt, General one-sided laws of the iterated logarithm, Ann. Probab. 9 (1981) 1-48. | MR | Zbl

[10] B.A. Rogozin, Local behaviour of processes with independent increments, Theor. Probab. Appl. 13 (1968) 482-486. | MR | Zbl

[11] K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge, 1999. | MR | Zbl

[12] V. Vigon, Votre Lévy ramp-t-il?, J. London Math. Soc. 65 (2002) 243-256. | MR | Zbl

Cited by Sources: